中文   English

Haoyang Huang

Lecturer

Homepage:

Tel:

Email: haoyangh@gmail.com

Research Interests
• Combinatorics

Education
• 2006.09—2010.06, B.S. in Mathematics, Tsinghua University

• 2011.09 -- 2016.06, Ph.D in Applied Mathematics, Nankai University
Publications
•[1] William Y.C. Chen, Harry H.Y. Huang, and Larry X.W. Wang, Average size of a self-conjugate (s, t)-core partition. Proc. Amer. Math. Soc., 2016, 144(4): 1391-1399.

• [2] William Y.C. Chen, Neil J.Y. Fan, Alan J.X. Guo, Peter L. Guo, Harry H.Y. Huang, and Michael X.X. Zhong,Combinatorial proof of the inversion formula on the Kazhdan-Lusztig R-polynomials, Math. Z. 277 (3-4) (2014) 1017-1025.

Center for Applied Mathematics, Tianjin University, No.92 Weijin Road, Tianjin 300072, P. R. China